# SDR USAA040087

- Difficulty date: March 31, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 0929
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53474209001000
- Condition: Corroded
- Location: Fuselage
- Part time: 16,307 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOORBEAM CORRODED 1 INCH BY 1 INCH BY .048D AREA, FRAME 68 Y 1292 -Z240.  REMOVED AND REPLACED FLOORBEAM PER SRM 51-74-00, 53-00-14 AND 51-42-11.  CORROSION LEVEL 2, TASK NR JA-260-53500.  (M)
